# SDR HNAA2017030800079

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 67,803 hours, 76,498 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE IN AUTO OR MANUAL.  CLEANED OUTFLOW VALVE IAW MM 21-30-00. OPS CHECKED GOOD. OK FOR SERVICE.
